Login
 Forum
 
 
Personal data sheet
 Print preview
VALIDITY EXPIRED
personal data approved: 2014. XI. 10.
Personal data
Piroska Lakatos
name Piroska Lakatos
year of birth 1948
name of institution
doctoral school
DE Doctoral School of Mathematical and Computational Sciences (Supervisor)
accreditation statement submitted to: University of Debrecen
Contact details
E-mail address lakatospscience.unideb.hu
phone number +36 52 496-115
own web page
Academic title
scientific degree, title Ph.D.
year degree was obtained 1986
discipline to which degree belongs mathematics and computing
institution granting the degree Magyar Tudományos Akadémia (to be translated)
scientific degree, title CSc
year degree was obtained 1986
discipline to which degree belongs
institution granting the degree HAS
Employment
2011 - University of Debrecen
other (not specified) (nyugdíjas egyetemi docens)
1971 - Debreceni Egyetem, Matematika Intézet, Algebra és Számelmélet Tanszék (research institute, not university)
Thesis topic supervisor
number of doctoral students supervised until now 1
number of students who fulfilled course requirements 0
students who obtained their degrees:
present PhD students:
Carolin Hannusch (PhD) (2017/01)  DSMCS-DE
  Thesis topic proposals
Research
research area Representation theory of finite dimensional algebras and its application in linear algebra and coding theory. Theory of algebraic codes.
research field in which current research is conducted mathematics and computing
Publications
2016

P. Lakatos, C. Hannusch: Construction of self-dual binary [2^{2k},2^{k-1},2^k]-codes, Algebra and Discrete Mathematics Vol. 21 No. 1., pp. 59-68
type of document: Journal paper/Article
language: English
URL 
2012

Piroska Lakatos, Carolin Hannusch: CONSTRUCTION OF SELF-DUAL RADICAL 2-CODES OF GIVEN DISTANCE, DISCRETE MATHEMATICS ALGORITHMS AND APPLICATIONS 4: (4) pp. 1-13.
type of document: Journal paper/Article
language: English
2010

Lakatos P: Salem numbers defined by Coxeter transformation, LINEAR ALGEBRA AND ITS APPLICATIONS 432: (1) pp. 144-154.
type of document: Journal paper/Article
impact factor: 1.005
language: English
2009

Lakatos P.: On finite p-groups with cyclic characteristic series, PUBLICATIONES MATHEMATICAE-DEBRECEN 74: (1-2) pp. 187-193.
type of document: Journal paper/Article
impact factor: 0.646
language: English
URL 
2009

Lakatos P, Losonczi L: Polynomials with all zeros on the unit circle, ACTA MATHEMATICA HUNGARICA 125: (4) pp. 341-356.
type of document: Journal paper/Article
impact factor: 0.522
number of independent citations: 3
language: English
2007

Lakatos P., Losonczi L.: Circular interlacing with reciprocal polynomials, MATHEMATICAL INEQUALITIES & APPLICATIONS 10: (4) pp. 761-769.
type of document: Journal paper/Article
impact factor: 0.312
number of independent citations: 2
language: English
DOI 
2003

Lakatos P., Losonczi L.: On zeros of reciprocal polynomials of odd degree, JOURNAL OF INEQUALITIES IN PURE AND APPLIED MATHEMATICS 4: (3) pp. 1-8.
type of document: Journal paper/Article
number of independent citations: 9
language: English
URL 
2002

Lakatos P.: On zeros of reciprocal polynomials, PUBLICATIONES MATHEMATICAE-DEBRECEN 61: (3-4) pp. 645-661.
type of document: Journal paper/Article
impact factor: 0.153
number of independent citations: 16
language: English
2000

Lakatos P.: On a theorem of V. Dlab, ALGEBRAS AND REPRESENTATION THEORY 3: (1) pp. 99-103.
type of document: Journal paper/Article
number of independent citations: 6
language: English
1989

Drensky V., Lakatos P. : Monomial ideals, group algebras and error correcting codes, Heidelberg: Springer-Verlag, 181 p. (Lecture Notes in Computer Science; 357.)
type of document: Book/Konferenciakötet (to be translated)
number of independent citations: 14
language: English
Number of independent citations to these publications:50 
Scientometric data
Saját közlemény- és idézőlista list of publications and citations
number of scientific publications that meet accreditation criteria:
28
number of scientific publications:
33
monographs and professional books:
0
monographs/books in which chapters/sections were contributed:
0 
scientific publications published abroad that meet the accreditation criteria:
17
publications not in Hungarian, published in Hungary, meeting the accreditation criteria:
11
number of independent citations to scientific publications and creative works:
87

 
All rights reserved © 2007, Hungarian Doctoral Council. Doctoral Council registration number at commissioner for data protection: 02003/0001. Program version: 1.2318 ( 2016. XI. 26. )